Alert archive / Nebraska / Frost Advisories in 2005
Frost Advisory 1, NWS North Platte, NE
NWS North Platte, NE issued this frost advisory at Sep 28, 2005, 2:47 AM MDT for 20 counties in Nebraska. It took effect at Sep 29, 2005, 2:00 AM MDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Sep 28, 2005, 2:47 AM MDT (08:47 UTC)
- In effect from
- Sep 29, 2005, 2:00 AM MDT
- Expired
- Sep 29, 2005, 7:00 AM MDT
- In force
- 5 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Blaine County, NE, Brown County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 13 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 8.8 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 11 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 3466 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 280847 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 347 AM CDT WED SEP 28 2005 .COOL CANADIAN HIGH PRESSURE WILL BUILD INTO WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. HIGH PRESSURE...ALONG WITH LIGHT WINDS AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO FALL QUICKLY AFTER SUNSET. OVERNIGHT LOWS WILL BOTTOM OUT IN THE LOWER 30S ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA. TEMPERATURES WILL REBOUND INTO THE 70S ON THURSDAY AFTERNOON. NEZ004-005-008>010-022>029-035>038-056-057-059-094-282000- /X.NEW.KLBF.FR.Y.0001.050929T0800Z-050929T1300Z/ SHERIDAN-EASTERN CHERRY-BROWN-ROCK-HOLT-GARDEN-GRANT-HOOKER- THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER- DEUEL-KEITH-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... AINSWORTH...BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN... THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR... TRYON...STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS... OGALLALA...NORTH PLATTE...CODY...MERRIMAN...KILGORE 347 AM CDT WED SEP 28 2005 /247 AM MDT WED SEP 28 2005/ ...FROST ADVISORY IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 8 AM CDT /7 AM MDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 8 AM CDT /7 AM MDT/ THURSDAY. COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE LOWER 30S TONIGHT. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY. $$ BUTTLER
5 follow-up statements
000 WWUS73 KLBF 281622 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 1122 AM CDT WED SEP 28 2005 .COOL CANADIAN HIGH PRESSURE WILL BUILD INTO WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. HIGH PRESSURE...ALONG WITH LIGHT WINDS AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO FALL QUICKLY AFTER SUNSET. OVERNIGHT LOWS WILL BOTTOM OUT IN THE LOWER 30S ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA. TEMPERATURES WILL REBOUND INTO THE 70S ON THURSDAY AFTERNOON. NEZ058-290030- /X.EXA.KLBF.FR.Y.0001.050929T0800Z-050929T1300Z/ PERKINS- INCLUDING THE CITY OF...GRANT 1022 AM MDT WED SEP 28 2005 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 7 AM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 7 AM MDT THURSDAY. COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE LOWER 30S TONIGHT. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY. $$ NEZ004-005-008>010-022>029-035>038-056-057-059-094-290030- /X.CON.KLBF.FR.Y.0001.050929T0800Z-050929T1300Z/ SHERIDAN-EASTERN CHERRY-BROWN-ROCK-HOLT-GARDEN-GRANT-HOOKER- THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER- DEUEL-KEITH-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... AINSWORTH...BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN... THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR... TRYON...STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS... OGALLALA...NORTH PLATTE...CODY...MERRIMAN...KILGORE 1122 AM CDT WED SEP 28 2005 /1022 AM MDT WED SEP 28 2005/ ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 8 AM CDT /7 AM MDT/ THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 8 AM CDT /7 AM MDT/ THURSDAY. COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE LOWER 30S TONIGHT. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY. $$
000 WWUS73 KLBF 282017 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 317 PM CDT WED SEP 28 2005 .COOL CANADIAN HIGH PRESSURE WILL BUILD INTO WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. HIGH PRESSURE...ALONG WITH LIGHT WINDS AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO FALL QUICKLY AFTER SUNSET. OVERNIGHT LOWS WILL BOTTOM OUT IN THE LOWER 30S ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA. TEMPERATURES WILL REBOUND INTO THE 70S ON THURSDAY AFTERNOON. NEZ059-290430- /X.UPG.KLBF.FR.Y.0001.050929T0800Z-050929T1300Z/ /X.NEW.KLBF.FZ.W.0001.050929T0800Z-050929T1300Z/ LINCOLN- INCLUDING THE CITY OF...NORTH PLATTE 317 PM CDT WED SEP 28 2005 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT THURSDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE UPPER 20S IN THE OUTLYING AREAS OF THE PLATTE VALLEY TONIGHT. LOWER 30S ARE EXPECTED IN TOWN AND IN THE HILLS NORTH AND SOUTH. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. USE CAUTION WHEN TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY. $$ NEZ004-005-008>010-022>029-035>038-056>058-094-290430- /X.CON.KLBF.FR.Y.0001.050929T0800Z-050929T1300Z/ SHERIDAN-EASTERN CHERRY-BROWN-ROCK-HOLT-GARDEN-GRANT-HOOKER- THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER- DEUEL-KEITH-PERKINS-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... AINSWORTH...BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN... THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR... TRYON...STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...CODY...MERRIMAN...KILGORE 317 PM CDT WED SEP 28 2005 /217 PM MDT WED SEP 28 2005/ ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 8 AM CDT /7 AM MDT/ THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 8 AM CDT /7 AM MDT/ THURSDAY. COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE LOWER 30S TONIGHT WITH A FEW UPPER 20S IN OUTLYING AREAS. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY. $$
000 WWUS73 KLBF 282039 AAA NPWLBF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 PM CDT WED SEP 28 2005 .COOL CANADIAN HIGH PRESSURE WILL BUILD INTO WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. HIGH PRESSURE...ALONG WITH LIGHT WINDS AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO FALL QUICKLY AFTER SUNSET. OVERNIGHT LOWS WILL BOTTOM OUT IN THE LOWER 30S ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA. TEMPERATURES WILL REBOUND INTO THE 70S ON THURSDAY AFTERNOON. NEZ059-290445- /X.CON.KLBF.FZ.W.0001.050929T0800Z-050929T1300Z/ LINCOLN- INCLUDING THE CITY OF...NORTH PLATTE 339 PM CDT WED SEP 28 2005 ...FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT THURSDAY. COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE UPPER 20S IN THE OUTLYING AREAS OF THE PLATTE VALLEY TONIGHT. LOWER 30S ARE EXPECTED IN TOWN AND IN THE HILLS NORTH AND SOUTH. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. USE CAUTION WHEN TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY. $$ NEZ006-007-069>071-290445- /X.EXA.KLBF.FR.Y.0001.050929T0800Z-050929T1300Z/ KEYA PAHA-BOYD-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...SPRINGVIEW...SPENCER...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS 339 PM CDT WED SEP 28 2005 /239 PM MDT WED SEP 28 2005/ ...FROST ADVISORY IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 8 AM CDT /7 AM MDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 8 AM CDT /7 AM MDT/ THURSDAY. COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE LOWER 30S TONIGHT. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY. $$ NEZ004-005-008>010-022>029-035>038-056>058-094-290445- /X.CON.KLBF.FR.Y.0001.050929T0800Z-050929T1300Z/ SHERIDAN-EASTERN CHERRY-BROWN-ROCK-HOLT-GARDEN-GRANT-HOOKER- THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-LOGAN-CUSTER- DEUEL-KEITH-PERKINS-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... AINSWORTH...BASSETT...ONEILL...OSHKOSH...HYANNIS...MULLEN... THEDFORD...DUNNING...TAYLOR...BURWELL...BARTLETT...ARTHUR... TRYON...STAPLETON...BROKEN BOW...CHAPPELL...BIG SPRINGS... OGALLALA...GRANT...CODY...MERRIMAN...KILGORE 339 PM CDT WED SEP 28 2005 /239 PM MDT WED SEP 28 2005/ ...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 8 AM CDT /7 AM MDT/ THURSDAY... A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM CDT /2 AM MDT/ TO 8 AM CDT /7 AM MDT/ THURSDAY. COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE LOWER 30S TONIGHT WITH A FEW UPPER 20S IN OUTLYING AREAS. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY. $$ CDC
000 WWUS73 KLBF 290525 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 1225 AM CDT THU SEP 29 2005 .COOL CANADIAN HIGH PRESSURE WILL BUILD INTO WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. HIGH PRESSURE...ALONG WITH LIGHT WINDS AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO FALL QUICKLY AFTER SUNSET. OVERNIGHT LOWS WILL BOTTOM OUT IN THE LOWER 30S ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA. TEMPERATURES WILL REBOUND INTO THE 70S ON THURSDAY AFTERNOON. NEZ059-291300- /X.CON.KLBF.FZ.W.0001.050929T0800Z-050929T1300Z/ LINCOLN- INCLUDING THE CITY OF...NORTH PLATTE 1225 AM CDT THU SEP 29 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE UPPER 20S IN THE OUTLYING AREAS OF THE PLATTE VALLEY TONIGHT. LOWER 30S ARE EXPECTED IN TOWN AND IN THE HILLS NORTH AND SOUTH. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. USE CAUTION WHEN TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY. $$ NEZ004>010-022>029-035>038-056>058-069>071-094-291300- /X.CON.KLBF.FR.Y.0001.050929T0800Z-050929T1300Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 1225 AM CDT THU SEP 29 2005 /1125 PM MDT WED SEP 28 2005/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/ THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/ THIS MORNING. COOL CANADIAN HIGH PRESSURE...COMBINED WITH LIGHT WINDS AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO DIP INTO THE LOWER 30S TONIGHT. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY. $$ BUTTLER
000 WWUS73 KLBF 290836 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 336 AM CDT THU SEP 29 2005 .COOL CANADIAN HIGH PRESSURE WILL BUILD INTO WESTERN AND NORTH CENTRAL NEBRASKA TONIGHT. HIGH PRESSURE...ALONG WITH LIGHT WINDS AND DRY CONDITIONS...WILL ALLOW TEMPERATURES TO FALL QUICKLY AFTER SUNSET. OVERNIGHT LOWS WILL BOTTOM OUT IN THE LOWER 30S ACROSS A LARGE PORTION OF WESTERN AND NORTH CENTRAL NEBRASKA. TEMPERATURES WILL REBOUND INTO THE 70S ON THURSDAY AFTERNOON. NEZ059-291300- /X.CON.KLBF.FZ.W.0001.000000T0000Z-050929T1300Z/ LINCOLN- INCLUDING THE CITY OF...NORTH PLATTE 336 AM CDT THU SEP 29 2005 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. LOW TEMPERATURES WILL BOTTOM OUT IN THE UPPER 20S IN THE PLATTE RIVER VALLEY THIS MORNING. LOWS IN THE LOWER 30S ARE EXPECTED ACROSS THE REMAINDER OF LINCOLN COUNTY. TEMPERATURES WILL RISE INTO THE 40S BY MID MORNING...WITH AFTERNOON HIGHS IN THE MID 70S EXPECTED. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. USE CAUTION WHEN TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY. $$ NEZ004>010-022>029-035>038-056>058-069>071-094-291300- /X.CON.KLBF.FR.Y.0001.000000T0000Z-050929T1300Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...IMPERIAL...HAYES CENTER... CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 336 AM CDT THU SEP 29 2005 /236 AM MDT THU SEP 29 2005/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/ THIS MORNING... A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT /7 AM MDT/ THIS MORNING. LOW TEMPERATURES WILL BOTTOM OUT IN THE LOWER TO MID 30S ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. TEMPERATURES WILL RISE INTO THE 40S BY MID MORNING...WITH AFTERNOON HIGHS IN THE MID TO UPPER 70S EXPECTED. A FROST ADVISORY MEANS THAT FROST IS LIKELY. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. USE CAUTION WHEN TRAVELING AS ROADS AND BRIDGES MAY BECOME SLIPPERY. $$ BUTTLER
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this frost advisory went out at Sep 28, 2:47 AM MDT, 0 minutes earlier.
Area forecast discussion, Sep 28, 2:47 AM MDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 347 AM CDT WED SEP 28 2005 .DISCUSSION... MAIN FOCUS IS NEXT 30 HOURS AS COLD FRONT PLOWS ACROSS THE AREA WITH CHILLY TEMPS BEHIND. COLD FRONT ALMOST THROUGH THE FA WITH ONLY AREAS NEAR AND SOUTH OF I80 LEFT TO MAKE THE TRANSITION TO GUSTY NORTH WINDS ATTM. A FEW ISOLATED SHOWERS AND A COUPLE OF LIGHTNING STRIKES WILL CONTINUE INTO THE EARLY MORNING HOURS AS STEEP LAPSE RATES CREATE AN UNSTABLE ELEVATED ATMOSPHERE. BASES OF CLOUDS FAIRLY HIGH (AT OR ABOVE 7K FT) SO EXPECT LITTLE IN PRECIPITATION REACHING THE GROUND. CAA KICKS IN AND SUPPRESSES ALL SHOWERS BY LATE MORNING WITH CLOUDS DISPERSING FAIRLY QUICKLY. CAA WILL KEEP HIGH CONSIDERABLY COOLER THAN YESTERDAY AS HIGHS WILL STRUGGLE TO GET MUCH ABOVE 60. ALSO A CONCERN WILL BE WINDS TODAY...ESPECIALLY EARLY ON. MERRIMAN PROFILER SHOWING 40KTS AT THE FIRST GATE DOWN FROM 55KTS EARLIER. WINDS ALOFT WILL CONTINUE TO WEAK HOWEVER AS EARLY MORNING MIXING MIXES DOWN THESE WINDS...EXPECT NEAR ADVISORY CRITERIA WINDS. HOWEVER WINDS BY 16Z ARE EXPECTED TO BE BELOW ADVISORY AS THE FRONT CONTINUES TO TREK TO THE SE. THUS WILL HOLD OFF ON ISSUING A WIND ADV AS EXPECT ONLY AN HOUR OR TWO OF POSSIBLE CONDITIONS...ALTHOUGH MOST OF THE AREA WILL STILL REMAIN WINDY INTO THE EARLY AFTERNOON. THEN COLD HIGH PRESSURE BUILDS INTO THE REGION WITH WINDS BECOMING LIGHT THIS EVENING. TEMPS WILL ALSO BE FALLING QUICKLY. CURRENT TEMPS UNDERNEATH THE HIGH (IN MT) ARE AROUND 30 DEGREES AND EXPECT ONLY SLIGHT MODIFICATION BY THE TIME IT REACHES THE HIGH PLAINS. THUS LOWER TO MID 30S FOR A GOOD PORTION OF THE FORECAST AREA AND WILL GO AHEAD AN PULL THE TRIGGER FOR A FROST ADVISORY. WILL ADVISE THE DAY CREW TO MONITOR THE CENTER OF THE HIGH AS CURRENT PREDICTIONS PLACE HIGH AT 12Z OVER KS AND IF IT SLOWS DOWN MAY NEED A FREEZE WARNING. FOLLOWING COLD HIGH WILL BE A RETURN TO UNSEASONABLE WARM AND DRY CONDITIONS. RIDGE REDEVELOPS OVER THE SOUTHWEST AND PUSHES HIGHS BACK INTO THE 80S WITH NOT MANY DISTURBANCES TO PASS THROUGH THE AREA THUS THE NO PRECIP. && .LBF WATCHES/WARNINGS/ADVISORIES...FROST ADVISORY TONIGHT NORTH OF I80 EXCEPT FOR KEYA PAHA AND BOYD COUNTIES. && MASEK
Hazardous weather outlook, Sep 27, 2:35 PM MDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 335 PM CDT TUE SEP 27 2005 NEZ004>010-022>029-035>038-056>059-069>071-094-282045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 335 PM CDT TUE SEP 27 2005 /235 PM MDT TUE SEP 27 2005/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. ISOLATED THUNDERSTORMS ARE POSSIBLE OVERNIGHT AS A COLD FRONT PASSES THROUGH THE OUTLOOK AREA. THE GREATEST HAZARD ASSOCIATED WITH THESE STORMS WILL BE GUSTY WINDS OF UP TO 45 MPH AND OCCASIONAL LIGHTNING STRIKES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG WINDS ARE LIKELY ON WEDNESDAY AS COOLER AIR IS USHERED IN FROM THE NORTH. A WIND ADVISORY MAY BE NEEDED...ESPECIALLY NORTH OF INTERSTATE 80 AND EAST OF HIGHWAY 83. THIS COOLER AIR WILL SET THE STAGE FOR POSSIBLE FROST OVERNIGHT AS TEMPERATURES FALL INTO THE 30S. THE EXACT POSITION OF THE CENTER OF HIGH PRESSURE AT THE SURFACE WILL DICTATE WHERE THE COLDEST TEMPERATURES WILL BE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE) JMC
Nearby
Frost Advisories in Nebraska, 2005Every frost advisory in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.